# SDR ASAA2017011419391

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,130 hours, 10,661 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 1 MINUTE AFTER LANDING THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED (WITH POWER AT IDLE THRUST) ENGINE WAS THEN SHUTDOWN. GROUNDED - YES. ACCOMPLISHED FIM 79-05 TASK 817 UP TO E(2)(C)1). ACCOMPLISHED REPAIR CONFIRMATION PART POWER LEAK CHECK PER STEP F, FIM 79-05 TASK 817. LIGHT REMAINED OUT.
